Abstract

We will give a definition of quadratic forms on bimodules and prove the sandwich classification theorem for subgroups of the general linear group GL(푃) normalized by the elementary unitary group EU(푃) if is a nondegenerate bimodule with large enough hyperbolic part.
Translated title of the contributionGroups normalized by the odd unitary group
Original languageRussian
Pages (from-to)38-78
JournalАЛГЕБРА И АНАЛИЗ
Volume31
Issue number6
Publication statusPublished - 2019

Fingerprint Dive into the research topics of 'Группы, нормализуемые нечётной унитарной группой'. Together they form a unique fingerprint.

  • Cite this